Flexaril is a muscle relaxant and I guess you can say the same for xanax because xanax pretty much does the same thing it relaxes the body as well. I have actually taken both before and did not have any problems surface but our bodys are all different and might be different for you. I would say try it and if it does cause problems to discontinue taking both at the same time and wait 2 or 4 hours in between doses.
Yes it needs to be monitored, checked on the Interaction Checker & this was reported:
alprazolam ↔ cyclobenzaprine
Applies to: Xanax (alprazolam), Flexeril (cyclobenzaprine)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2010 • 1 answer
Posted 12 Jul 2011 • 2 answers
Posted 29 Apr 2012 • 3 answers
Posted 29 Jul 2012 • 2 answers
Posted 13 Dec 2013 • 4 answers